MathSciNet Relay Station
MathSciNet bibliographic data
MR2231900 (2007d:47008) 47A16 (37B05 47B33 47B37 47B38 54H20)
Chen, Jeng-Chung; Shaw, Sen-Yen Topological mixing and hypercyclicity criterion for sequences of operators. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3171–3179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement